| Model Number |
3262 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
02/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number 3006705815-2024-01725.It was reported the patient is not receiving effective therapy due to high impedances.As such, surgical intervention occurred and the lead was explanted and replaced to address the issue.
Additional Manufacturer Narrative
The reported event of impedance issue was confirmed.As received, the lamitrode lead had all its internal wires broken in the paddle, that would cause high impedance.The damage is consistent with an overstress condition or sudden event the lead was subjected while in vivo.